# SDR 9WGA2021062825801

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N258SN
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 85,838 hours, 13,925 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO RAPID CLIMB ALT APPROX 9900.
